# SDR USAA2009050191061

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 24,425 hours, 15,384 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX628389
- Condition: Defective
- Location: Lt Engine
- Part time: 24,461 hours, 13,080 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

FLT 933 - ORD-CLT - EMERGENCY LANDING - GREEN HYDRAULIC OVERHEAT ON APPROACH.  REMOVED AND REPLACED LEFT ENGINE HYDRAULIC PUMP PER MAINTENANCE MANUAL 29-11-51.  ALSO REPLACED CASE DRAIN FILTER ASSEMBLY PER MAINTENANCE MANUAL 29-11-43.  LEAKED CHECKED, NO LEAKS.
